| Catalog Number |
20073770 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Inflammation (1932)
| Date of Event |
05/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient with 2ml in the cheeks and with 1ml in the chin & prejowls with juvéderm voluma® xc, and with 3ml in the gonial angles & jawline of juvéderm volux¿ xc.The patient was concomitantly injected with 64 units of botox®.Approximately eight months later, the patient experienced a ¿delayed inflammatory reaction to volux¿.¿ the hcp ¿mentioned that they are treating according to asds guidelines.¿ symptoms are ongoing.